# SDR UPS99229641

- Difficulty date: April 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921UP
- Make and model: Boeing 727180C
- Aircraft serial: 19874
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, SUSPECT CRACK ON FWD FLANGE OF BS 480 FITTING LT SIDE AT STR 17.  REPAIR CARRIED OUT IAW SMRO EO 99-12-003R1 AND UPS ENGINEERING FILE NUMBER 727-53-2125.
